# SDR UIEA2018112702717

- Difficulty date: November 24, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 83,958 hours, 16,782 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 15325
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

AFTER START FIRE/OVHT SYS EICAS CAUTION. R&R RT ENG FIRE OVERHEAT CARD IAW AMM 26-10-01. OPS CHECK GOOD. DMI REMAINS OPEN FOR FURTHER T/S. P/N OFF: 6445-01, S/N OFF: 15325. THE STATUS MESSAGE HAS BEEN CLEARED AND NEVER SHOWED BACK.
